# SDR 2004UALA01191

- Difficulty date: December 7, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 38,979 hours, 24,721 cycles
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

B-ELECTRIC PUMP OVERHEAT LIGHT ILLUMINATED.  FUNCTIONAL BENCH TEST FAILED IN THE SHOP.  NUMEROUS PARTS REPLACED DURING OVERHAUL OF UNIT (BEARINGS, CYLINDER BLOCK, MATING RING, ETC.).
